MathSciNet Relay Station
MathSciNet bibliographic data
MR2569902 81V55 (49J20 49J45 82D80)
Anantharaman, Arnaud; Cancès, Eric Existence of minimizers for Kohn-Sham models in quantum chemistry. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 6, 2425–2455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement